# SDR IXXA0200157O

- Difficulty date: December 28, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 74,206 hours, 29,276 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cylinder
- Part number: 57147155513
- Condition: Leaking
- Location: Aileron
- Part time: 74,206 hours, 29,276 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DEN, THE FLIGHT CREW NOTICED A DROP IN THE HYDRAULIC SYSTEM QUANTITY.  THE FLIGHT CREW RETURNED TO DEN FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED A LEAK AROUND THE LEFT AILERON PACK.  MAINTENANCE REPLACED THE LEFT HAND AILERON POWER CYLINDER PER THE AIRCRAFT MAINTENANCE MANUAL AND RETURNED AIRCRAFT TO SERVICE.
